# SDR AWXA0001538

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651758365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 BLKHD WEB VERTICAL CHORD IS CRACKED AT LBL 5.7 WL 173 - 174.5.  REPAIRED VERT CHORD IAW SRM 53-10-08 PG 221-252 FIG 205.
